# SDR SWAA2022022496086

- Difficulty date: October 21, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 40,577 hours, 21,048 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA 500 A TO STA 500 B R/H SIDE UNDER Z ANGLE; INTERCOSTAL IIS CRACKED (MARKED) / REMOVED AND REPLACED BAFFLE (INTERCOSTAL) @ STA 500A - 500B R/H SIDE IN FWD CARGOIAW BOEING DWG 143A7505 SHT 6 REV: DA ND SRM 51-40-02-0G-0 A TAG A42229
